# SDR SWAA2021091604295

- Difficulty date: August 5, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CENTER AISLE FLOOR PANEL 241AF TOP LAYER DELAMINATED ; / [01] RECEIVED NEW PANEL INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD # TTG8Q005GKUE.; [02] VERIFIED NEW PANEL INSTALLATION ISSUE TAG HH2619
